Information complexity of projection algorithms for the solution of Fredholm equations of the first kind. II

Authors

  • S. G. Solodkii

Abstract

The optimal order of information complexity is found for certain classes of ill-posed problems.

Published

25.06.1998

Issue

Section

Research articles

How to Cite

Solodkii, S. G. “Information Complexity of Projection Algorithms for the Solution of Fredholm Equations of the First Kind. II”. Ukrains’kyi Matematychnyi Zhurnal, vol. 50, no. 6, June 1998, pp. 838–844, https://umj.imath.kiev.ua/index.php/umj/article/view/4895.